Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 59, No. 1, pp. 91-109 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Global Solvability to the Kirchhoff Equation for a New Class of Initial Data

Renato Manfrin

Dipart. di Construzione dell' Architettura, Istituto Universitario di Architettura di Venezia,
Tolentini S. Croce, 191, 30135 Venezia -- ITALY
E-mail: manfrin@brezza.iuav.it

Abstract: Introducing a new simple energy estimate, we prove the global solvability of the classical Kirchhoff equation for initial data $u(0,x)$, $u_t(0,x)$ in a suitable subset of the Sobolev class $H^2\timesd H^1$.

Keywords: Global Solvability; Kirchhoff Equation.

Classification (MSC2000): 35L70.

Full text of the article:

Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2002 Sociedade Portuguesa de Matemática
© 2002–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition